Hiroshima Mathematical Journal

Lie algebras whose inner derivations satisfy certain conditions

Yūji Shimizuike and Shigeaki Tôgô

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 2 (1988), 425-432.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129733

Digital Object Identifier
doi:10.32917/hmj/1206129733

Mathematical Reviews number (MathSciNet)
MR955380

Zentralblatt MATH identifier
0698.17011

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Shimizuike, Yūji; Tôgô, Shigeaki. Lie algebras whose inner derivations satisfy certain conditions. Hiroshima Math. J. 18 (1988), no. 2, 425--432. doi:10.32917/hmj/1206129733. https://projecteuclid.org/euclid.hmj/1206129733


Export citation

References

  • [1] R. K. Amayo and I. Stewart, Infinite-dimensional Lie algebras, Noordhoff, Leyden, 1974.
  • [2] M. Honda, Joins of weakly ascendant subalgebras of Lie algebras, Hiroshima Math. J. 14(1984), 333-358.
  • [3] T. Ikeda, Hyperabelian Lie algebras, Hiroshima Math. J. 15 (1985), 601-617.
  • [4] A. Jichi, On certain properties of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-l, 31 (1967), 25-33. V
  • [5] L. A. Simonjan, Certain examples of Lie groups and algebras, Sibirsk. Mat. Z. 12 (1971), 837-843, translated in Siberian Math. J. 12 (1971), 602-606.
  • [6] I. M. Singer, Uniformly continuous representations of Lie groups, Ann. of Math. 56(1952), 242-247.
  • [7] I. Stewart, Lie algebras generated by finite dimensional ideals, Pitman Publishing, 1975.
  • [8] M. Sugiura, On a certain property of Lie algebras, Sci. Pap. Coll. Gen. Edu. Univ. Tokyo, 5(1955), 1-12.
  • [9] S. Togo, On a class of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-l, 32 (1968), 55-83.
  • [10] S. Togo, Weakly ascendant subalgebras of Lie algebras, Hiroshima Math. J. 10 (1980), 175-184.
  • [11] S. Togo, Serially finite Lie algebras, Hiroshima Math. J. 16 (1986), 443-448.
  • [12] S. Togo, infinite-dimensional algebraic and splittable Lie algebras, Hiroshima Math. J. 17(1987), 91-116.
  • [13] S. Togo, Infinite-dimensiomal Lie algebras (in Japanese), Maki, Tokyo, 1987 (to appear).